MathSciNet Relay Station
MathSciNet bibliographic data
MR14384 (7,276c) 27.0X
Woods, Cecil L. A restricted class of convex functions. Bull. Amer. Math. Soc. 52, (1946). 117–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement